# SDR SIMA04514

- Difficulty date: February 14, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Part number: 7253710871
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV, FOUND CORROSION ON AIRSTAIR TRACK.  REMOVED AND REPLACED TRACKS IAW SRM 51-40-00.  (M)
